# SDR ASOA2015040312536

- Difficulty date: March 30, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 15127
- Aircraft time: 18,681 hours, 11,877 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Megaphone
- Condition: Crew Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT MEGAPHONE IS INOPERATIVE.  FOUND VOLUME TURNED DOWN ON MEGAPHONE. OPS CHECK GOOD IAW AMM 25-61-00.
